advertisement
Question
Posted by: Buhle | 2009-01-16

Is it possible?

Hi there Ladies

Just wanted to know something, I had a 42-44 days cycle and i had a cyst on my ovaries at the same time trying for a baby, my DR. suggested that i take thriphasil my periods have been regular for 3 months now 28 sometimes 30days. is it possible to get pregnant soon after i leave it or does it take time ?
thanks a lot for reading.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill is usually our of your system within 3 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement